# SDR CALA2023082502638

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 27,009 hours, 9,758 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM LIGHT CAME ON DURING TO ROLL AT APPROXIMT LY 60 KIAS NO PREVIOUS HISTORY BACK TO 01JUL23.  CREW ACCOMPLISHED INITIAL EVALUATION PER FIM 27-62 TASK 802 UNDER TOMC DIRECTION.   SPEED BRAKE DO NOT ARM LIGHT REMIANED EXTINGUISHED AND HANDLE FORCES NORMAL.  OK TO CONTINUE.
